Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Results 1 to 4 of 4
  1. #1
    Junior Member
    Join Date
    Jan 2018
    Posts
    4

    Anxiety Reaction to Increased Dose of Busbar (Buspiorne)

    New here and increased my dosage of Busbar from 15 to 20 milligrams and having terrible anxiety. Hoping it is a temporary side effect. Hands and feet are sweating, knot in the stomach and feeling of dread. Got up nerve to ask my psychiatrist to give me something to make it through the initial side effects. Felt guilty for asking. He gave me 14 tablets of clonazepam. It is helping. Taking 1/2 pill twice a day. Very cold here and I am obsessing about my heater going out and the pipe that has frozen. Tell myself this will only last 2 to 3 weeks. I've already been on the higher dose of busbar for 1 1/2 weeks. Seems like the anxiety should be subsiding now. Have others had short-term anxiety reactions to new drugs, particularly Buspar?

  2. #2
    Junior Member
    Join Date
    Oct 2015
    Posts
    10
    Well ? How's it going with the Buspar? I'm at the point of my pdoc expecting me to be on buspirone, but I have tried for a few days, then balked. Even some online pdoc opinions on Buspar effectiveness has been "meh", especially when a patient has had success with occasional benzos. Also, since my main anxiety symptom is a chest area nausea, I'm reluctant to take anything that has nausea as a side effect.
    Last edited by bandfan; 03-07-2018 at 07:06 PM. Reason: Add info

  3. #3
    Senior Member
    Join Date
    Mar 2014
    Location
    Atlanta, Georgia US
    Posts
    1,378
    I took Buspar and the initial side effects wear off but for me it was causing insomnia. When my anxiety was mild, I took it three times per day and it was somewhat helpful, but it has a short half-life so you have to take it twice a day as it wears off. Now that my anxiety has increased way beyond what buspirone can control, I take a benzodiazepine. Yes, most p-docs don't prescribe it very often.

  4. #4
    Senior Member
    Join Date
    Aug 2011
    Location
    Maine, United States
    Posts
    574
    Scott, my anxiety reactions to psychiatric meds years ago wasn't short-term. For a number of years I was on Risperdal, Remeron, Lithium, and Zyprexa. And although it helped me with my depression issues, it increased my anxiety levels.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large